Her Hair Loss Help Rotating Header Image

medically induced

Medications That Can Cause Hair Loss

Ever wonder what could be causing your hair loss? Looking for answers as to why your hair is falling out? It could be the medicine you’re taking. I’ve compiled a listing of medications that are either known to cause hair loss OR attribute to the immature (anagen or telogen) loss of hair… the list is EXTENSIVE so I’ve created a simple .pdf file for easier reading/printing. I was (once again) surprised by some of the additions.

Click here for the full listing

Hope this helps!!

Lists of Medication That Cause, Can Exacerbate, or Can Possibly Cause Hair Loss in Women

I’ve compiled a new listing of medications that are either known to cause hair loss OR attribute to the immature (anagen or telogen) loss of hair… the list is EXTENSIVE so I made it into a .pdf file for easier reading/printing. I was (once again) surprised by a few of the new additions.

I did NOT include BCPs or HRT on this listing because I’m actively working on a separate listing for these. I’m also planning on putting together another listing of ADs that are hair or “non”hair friendly since that comes up often as well…

Hope this helps!!
melanie

 

Click the image to view the full PDF file.

Click the image to view the full PDF file.